# SDR SWAA2022021715267

- Difficulty date: June 13, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 42,012 hours, 24,866 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR HAS A DELAMINATION ON THE INNER SKIN LOWER AREA MID SPAN / DELAMINATION ON THE SKIN OF PANEL 193AR WAS REPAIRED IAW SRM 51-70-05-2R-4.
